# SDR GAIA00612

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: REMOVE 2 EACH SHEAR TIE STA 1110 BETWEEN STR 17L & 19L AND 2 EACH SHEAR TIE STA 1130 BETWEEN STR 17L & 19L.  CORRECTIVE ACTION: REPLACED SHEAR TIES IAW B727 SRM 51-20-1 & 51-30-2
